# SDR DL76L961083

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: 337101963
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY ESCAPE SLIDE NO TEST SYSTEM ONE.  REPLACED   LEFT ESCAPE SLIDE BATTERY PACK AND CHARGER.  OPERATION CHECKS GOOD.  NO HISTORY.  REPLACED BATTERY PACK, CHARGER, AND K838.  OPS CHECK OK.
